| Catalog Number |
SCPX140TH |
| Medical Device Problem Codes |
Off-Label Use (1494); Material Rupture (1546)
| Health Effect - Clinical Code |
Deformity/ Disfigurement (2360)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: right deflation.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a female patient underwent breast surgery with 650cc mentor cpx4 plus, smooth, tall height on both sides and experienced bilateral expander deflation.As a result, the expanders were explanted on (b)(6) 2025.This medwatch report is for the patient¿s right-sided device.
Additional Manufacturer Narrative
After secondary review of this file performed on september 18, 2025 and verified by the clinician, it was decided to add device problem code "off label use", to more accurately capture the reported event.This supplemental medwatch report is for the patient¿s right-sided device.Manufacturer¿s reference number: (b)(4).